Had anyone else had severe stomach and middle back pain when starting/coming off contraceptive pills? : birthcontrol

0
11


Apologies for the long post, just want to make sure I’m clear, in the hopes someone else had had the same thing.

So about 10 years ago, I had the Implanon implant, and soon after it was first put in, I got horrible stomach (as in the actual organ, right up under the ribs) and back pain that was at the same height on my body, but across the muscles in my back, in a band either side of my spine.

I didn’t connect the two things at first, but when the implant ran out 3 years later, I got the pain again really badly, and it happened roughly one a month. It carried on for about 8 months, decreasing on frequency and duration, and finally stopped.

I then started taking Desogestrel about 6 months ago, which was fine until the doctors cocked up my repeat prescription a couple of weeks ago, so I haven’t been able to take it for 14 days. Last night I started getting stomach cramps, and now have the exact same excruciating pain I had 7 years ago. I’m lying in bed whimpering with pain as I type this, unable to move.

Has anyone else had any similar experiences with hormonal birth control? My previous doctor never really seemed convinced there was a connection, so I didn’t pursue it. Any advice, resources, or even sympathy would be greatly appreciated!

Tl;dr – I’m getting horrible back and stomach pain now I’ve stopped taking the Desogestrel hormonal pill. Help!



Source link